U everthing of cold turkey... Might work better then having ur wife have control of it. When people wabt things badly they beg and barter and make the ones we love hurt more. U will dig and look until u find them and pretent she doesn't notice.... Been there done that...... Good luck ct would b best !!!
Hi there! Thanks for the quick reply. Hey, our numbers match...your birthday wouldn't happen to be Nov 5th, would it? ;)
I've tried the CT thing (when I ODed and was in the hospital). It's just NOT for me. Maybe I'm weak, but I simply can't handle it. We agreed to try this set up for two weeks, and if it's not working (as in, if our relationship is suffering or if I have major setbacks) I will get the Suboxone. I'm so determined to do things right this time; I really hope I don't mess it up for myself. I suppose only time will tell...
HI welcome to the forum.....tapering is one way to go and it has worked for many....I got stuck on 150mg of methadone and had to taper for 8 1/2 mo to get off of it....tapering requires discipline and perseverance ...its not the most comfortable thing to do but it is doable the trick is to stick to it regardless of how you feel...you will go threw minor withdrawals along the way some times they can be a bit much the trick is to hold you dose when that happens for a couple of extra days....I was droping dose every 3 days thats about as fast as you can go and keep the withdrawals manageable one thing that real important is to not yo/yo your dose up and down...once you drop doses you cant go back up the next day because your feeling bad again its a discipline thing if you can stick to your taper you should do fine you wont beet the withdrawals completely but you will do as much damage control as you can...it bets going on sub hands down sub withdrawals can be ruff a lot ruffer then oxy withdrawals ....I wish you the best of luck im glad you found the forum it will be extremely helpful to have support doing this.......Gnarly
Hi there. Thanks for the advice. I am definitely going to stick to my dosage this time. For the time being we're going to taper every two weeks...nice and slow at first. I know that some days will be rough and I will have to put up with some WD, but not nearly as much as if I were to do it CT. I still have to wrap my head around tapering down and not, for lack of better term, being doped up all the time. I'm so ready to be done with this lifestyle though, that I don't think I'll have too much of a problem with it.
Just words of encouragement, I just CT'd monday, all the physical symptoms are over now... But come what may, if the physical kicks back up, or the mental part starts to overcome, even if a tempting thought pops in your head, call your wife or post it here... once its out in the open it sure is hard to act on that thought... These people saved me earlier today, i would not have made it without them... Like you, i lurked in these forums til yest, and at my darkest hour it was the only thing that kept me going... god bless
Hi and welcome to the forum!! Glad you decided to join us.
Are you going to continue seeing your counselor? I think that would be a good idea. Stay positive while you are tapering and know that the end is in sight with this. You can do this!!! sara
Definitely going to continue to see my counselor. I have an appointment with her in two weeks; that's also when I go back to Dr. N for a dosage change.
Sometimes I feel like I'm doing it the wussy way cause I'm not going CT. I know logically this isn't true, but hey, irrational thoughts are common here, right? I know it's not going to be easy by any means, and that's why I'm so glad I have you guys and Wifey to turn to. :)
Hi there. I have been through hell and back while being hooked on vicodins. I felt ashamed, angry, embarrassed, lonely etc. I went through ugly w/ds because I messed up on my program of weaning off of them. Finally I came clean with my doctor and she put me on an excellent weaning program. Based on my addiction, she started me on 60 tabs a week of 5/500. Then she reduced it by 7 pills a week. I have to tell you that the first 2 weeks, I messed up completely. I was short for a 24 hour period and had to go through ugly w/ds. After doing that for 2 weeks in a row, I finally realized that I had to stick to the program. Now I am way ahead of the program. I am down to 2 a day and I feel like just quitting all together. I am still a little afraid to do that so I will continue on with our plan. I just wanted you to know that there is hope if you follow the weaning program. You seem strong and determined and I wish you the best of luck. God Bless, Aloha from Honu11
I am in the same boat. I am 21 years old and have been addicted to this since I was 15. My mother used to give me bottles of 120 80's and 385 30's all the time since she always lied to the doc that she needed more just to sell them(She had stage 4 cancer)she took 2 30's a day and sold all her oxy's fentanyl patches everything. But this is how I was started. Just doing 1 here and there...20 snorthing 20 30's a day or taking 10 80 my oxycontin just to get a fix. I am glad to see you hear asking for help like I have...I went 4 days into this demon on a 600-1000 mg oxycontin dose for the last month or so. I did end up caving and doing 1 80...which was about 16 hrs and I regret it. But I am here to say I am done. I am doing it for my child and myself. I am raising her on my own with no mother in the picture. I feel a lot you have to say I see in myself. This month spiraled out of contol. I spent over 10 grand this month on oxycontin that I recieved from my bother being killed. And this was not the only money I have ever recieved. I had roughly recived 20 grand prior as well. Easily 80 percent went to my habit. I understand where you are coming from believe me, these pills are the only thing I have never had any control over in my life. Right now I am ready to step through the gates of hell and back on earth. I mean really how many of us here have lied to loved ones, stolen, said this is it, I will wean myself...then 10 minutes later your taking a dose to get high, or the last time you said this is it, get clean for a few days and then abuse again..I will say a lot of us fit into each one of those. But we need to understand its the pills. Your not a bad person...addiction can happen at any age. I am an example of it being hooked while a sophomore in high school. I will be going through withdrawal Hell hear soon. CT is the best way. I do not want to take any other drugs because it might just lead to another and thats what I do not want. I just want my life back and to be this wonderful person to my family and child that I know I can be. One day It will happen. I hope everything will prevail for you and best wishes to you. Just remember as soon as you have been tapering for awhile, and the urge to use a large dose to get doped up, remember all the hard work u put into it goes out the window. And your back at day 1. I understand you cannot even use once...because once always leads to more. I went 4 days and now I am back to 16 hours after use. But you must learn over and over from your mistakes until the problem is fixed, as long as you put your mind to it and your best foot forward anything is possible. goodluck